MathSciNet Relay Station
MathSciNet bibliographic data
MR671724 (84a:34072) 34G20 (34C11 47H15)
Lakshmikantham, V.; Leela, S.; Vatsala, A. S. Method of quasi-upper and lower solutions in abstract cones. Nonlinear Anal. 6 (1982), no. 8, 833–838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement